# SDR C2XA2016FA0000390

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: General aviation
- Aircraft: N15726
- Make and model: Piper PA-28-140
- Aircraft serial: 287325147
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NA4SPA
- Part serial: CK816200
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLAINT RECEIVED OF ENGINE, DEISELING, ON SHUTDOWN. FOUND CARBURETOR UPPER HALF AND LOWER SEPARATING AT MATING SURFACE.  REMOVED CARBURETOR RETIGHTENED SCREWS AND RELOCKED LOCK TABS.  ADJUSTED IDLE AND MIXTURE THIS IS THE SECOND CARB WITH THE SAME PROBLEM IN 1 WEEK. EARLIER CARBURETOR WAS N/A3-SPA, SN 3973205.
